| Catalog Number |
CH2000S |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is available for evaluation- it has not been received.The investigation is pending.
Event or Problem Description
The event involved a spinning spiros¿, closed male luer where it was reported that when the nurse (rn) went to hang a new bag of iv normal saline, the rn saw blood back flowing into primary and y-sited iv tubing.The rn noticed that the spiros was not engaged fully with chemo tubing.Another rn attempted to engage spiros fully.It appeared intact, but after a few minutes it became disconnected again and spiros was replaced, and the connection appeared to be working properly.The drug involved was cytarabine.There was patient involvement and only a few minutes delay in therapy.There was no patient harm.
Additional Manufacturer Narrative
Investigation summary: the complaint of disconnection / loose connection on item ch2000s cannot be confirmed.Since no product samples, pictures, or videos were received for investigation.Without the return of the used sample, a comprehensive failure investigation cannot be performed, and probable cause cannot be determined.The device history review couldn't be performed due to the lot number for this complaint was unknown.